# SDR SWAA2023021489752

- Difficulty date: January 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 685 PLUS 6 INCHES AT BL 0 AT PASSENGER CABIN 2023-37824<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED NEW ANGLE FLOOR STRUCTURE BS 685 PLUS 6 INCHES AT BL 0 AT PASSENGER CABIN IAW B737-700 SM 51-40-02-0G-0 AND DWG:273A9110 SHEET:6 REV:A SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
